# SDR GTIA011191

- Difficulty date: December 3, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- System (JASC): 2210 · Autopilot System
- Part: Accelerometer
- Part number: 4034238901
- Part serial: 823
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DTW - FLT 678 - AT 33,000 FT, LOST NR 2 DFGC.  SWITCHED TO NR 1.  OK FOR 10 SECONDS THEN LOST IT.  NO FMA'S, NO FD, NO AUTO PILOT, NO AUTO THROTTLE.  COMPLIED WITH ORH, NO SUCCESS.  EVERYTHING CAME BACK ALL BY ITSELF AT 12,000.  CHECKED STP, FOUND MANY ACCELEROMETER FAULTS.  REMOVED AND REPLACED DUAL LATERAL ACCELEROMETER PER MD 80 MM 22-19-02.  SYSTEM OPS CHECK GOOD.  (M)
